# SDR 03FDEA01797

- Difficulty date: October 24, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N442FE
- Make and model: Airbus A310-203
- Aircraft serial: 353
- Aircraft time: 41,624 hours, 17,866 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: A5381131920095
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB NR 40 HAS 24 EA EXISTING HOLES THAT IS ( 2-AND) OVERSIZE IN FRAME 40.  PICKUP ANGLE C/T FUEL TANK EO6-5310-7-5003  WORK INSTRUCTION - DRILL HOLES TO THE (1ST) OVERSIZE.  COMPLIED WITH WORK CARD (EA6-5310-7-5003 02 PT3) , EA6-5310-73418, EA6-5310-73418A, EA6-5310-73418B AND NRC (SOOO24) AT CWF.  BY DRILLING ALL FASTENER HOLES AND PICKUP ANGLE TO CORRECT SIZE AND INSTALLING ON A/C, AND INSTALLING ALL NEW FASTENERS IAW ENGINEER FASTENER CALLOUT SHEET REVISION (C).
